Alert archive / Wyoming / Tornado Warnings in 2019
Tornado Warning 33, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Sep 10, 2019, 4:17 PM MDT for Goshen County, Wyoming. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2019, 4:17 PM MDT (22:17 UTC)
- Expired
- Sep 10, 2019, 4:45 PM MDT
- In force
- 28 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Goshen County, WY
The radar
The Cheyenne radar (KCYS), 137 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 4:19 PM MDT | TORNADO | 15 Nnw Lingle, WY | WEDGE TORNADO |
| Sep 10, 4:28 PM MDT | HAIL 2.5 | 12 N Lingle, WY | HAIL UP TO TENNIS BALL SIZE ON US HIGHWAY 85. |
| Sep 10, 4:35 PM MDT | TORNADO | 13 Nne Lingle, WY | TORNADO NOW EAST OF HIGHWAY 85. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 1:53 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 10.3 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
885
WFUS55 KCYS 102217
TORCYS
WYC015-102245-
/O.NEW.KCYS.TO.W.0033.190910T2217Z-190910T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
417 PM MDT Tue Sep 10 2019
The National Weather Service in Cheyenne has issued a
* Tornado Warning for...
Northeastern Goshen County in southeastern Wyoming...
* Until 445 PM MDT.
* At 417 PM MDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Jay Em, or 22 miles northwest of
Torrington, moving east at 10 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Weather spotters reported funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern Goshen County, including the following locations...
Hwy 85 At Dry Rawhide Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Cheyenne.
&&
LAT...LON 4231 10446 4240 10448 4245 10420 4224 10418
TIME...MOT...LOC 2217Z 272DEG 9KT 4235 10440
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
Worley2 follow-up statements
859
WWUS55 KCYS 102221
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
421 PM MDT Tue Sep 10 2019
WYC015-102245-
/O.CON.KCYS.TO.W.0033.000000T0000Z-190910T2245Z/
Goshen WY-
421 PM MDT Tue Sep 10 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR
NORTHEASTERN GOSHEN COUNTY...
At 420 PM MDT, a confirmed tornado was located 8 miles south of Jay
Em, or 22 miles northwest of Torrington, moving east at 10 mph. At
419 PM a trained weather spotter reported a large wedge tornado on
the ground 15 miles NNW of Lingle.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hwy 85 At Dry Rawhide Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4231 10446 4240 10448 4245 10420 4224 10418
TIME...MOT...LOC 2220Z 272DEG 9KT 4235 10439
TORNADO...OBSERVED
HAIL...1.50IN
$$
Worley456
WWUS55 KCYS 102229
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
429 PM MDT Tue Sep 10 2019
WYC015-102245-
/O.CON.KCYS.TO.W.0033.000000T0000Z-190910T2245Z/
Goshen WY-
429 PM MDT Tue Sep 10 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR
NORTHEASTERN GOSHEN COUNTY...
At 429 PM MDT, a confirmed tornado was located 8 miles south of Jay
Em, or 21 miles northwest of Torrington, moving east at 10 mph. At
428 PM, emergency management reported golf ball size hail on highway
85 and quickly increasing in size.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hwy 85 At Dry Rawhide Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4229 10439 4241 10441 4245 10420 4224 10418
TIME...MOT...LOC 2229Z 272DEG 9KT 4235 10436
TORNADO...OBSERVED
HAIL...1.75IN
$$
WorleyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Sep 10, 2:03 PM MDT, 2 hours 14 minutes earlier.
Area forecast discussion, Sep 10, 2:03 PM MDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
203 PM MDT Tue Sep 10 2019
.UPDATE...
Issued at 200 PM MDT Tue Sep 10 2019
Tornado Watch in effect for Converse, Niobrara, Goshen, and Platte
Counties in Wyoming and Sioux, Dawes, Box Butte, Scotts Bluff, and
Morrill Counties in Nebraska till 9 PM MDT.
UPDATE Issued at 1228 PM MDT Tue Sep 10 2019
Increased overall POP and QPF fields based on the high-res
guidance to cover the threat of severe weather this afternoon and
the enhanced risk for portions of Dawes and Box Butte Counties in
NE. Given the model solutions suggesting strong CAPE, helicity and
shear profiles, the threat of large hail up to baseballs, wind
gusts over 70 mph, and a few tornadoes.
In addition to the severe threat this afternoon/evening, bumped
down overnight temps for the next several days with fairly
widespread sub-freezing temps across the Snowy Range to warrant
issuing a Freeze Watch for Wednesday evening through Thursday
morning. Similar conditions will be expected again Thursday night
and Friday morning for the Snowy Range. Average dates for first
fall freeze for much of the Snowy Range are from early August
through early September so generally speaking we are right on
track with first fall freeze potential for this year.
&&
.SHORT TERM...(Today through Thursday)
Issued at 430 AM MDT Tue Sep 10 2019
Active weather pattern through the middle of this week with
thunderstorm activity initiating a little past midnight further
south across Colorado last night. As for now, current KCYS radar
loop shows three strong to severe thunderstorms already pushing
northward across the area early this morning. Hail has already
been reported with a few of these storms as they quickly track
northward at 30 to 35 mph. This is likely in response to a small
but vigorous shortwave aloft which is embedded in the mean
southwest flow. In addition, there is evidence of a jet couplet
lifting northeast across the eastern plains. Regardless, any small
scale dynamic lift seems to be sufficient to overcome the
relatively low dewpoints in the upper 30s to mid 40s across the
region. Expect the convection early this morning to gradually
taper off in a few hours. However, if this convection lingers much
past sunrise will then be concerned with the lack of available
instability into the afternoon, but do not expect that to happen
thus far.
Busy day today with a models continuing to show a good risk for
severe weather as a pair of shortwave troughs impact the area.
SPC outlook currently has east central Wyoming and most of the
Nebraska panhandle in Slight Risk with Sioux, Box Butte, and
Dawes Counties in Enhanced Risk for severe thunderstorms today.
This is pretty rare for early to middle September, but model
soundings continue to show plenty of instability and shear,
especially across western Nebraska into this evening. MLCAPE
values continue to trend higher compared to yesterday with values
now between 2500 to 3000 j/kg. Shear will be plentiful, including
low level shear as what appears to be a low level jet
strengthening through noon today across the high plains. Damaging
winds and large hail appear to be the primary threats, with flash
flooding (see Hydro discussion below) and even a few tornadoes
being the secondary threat. Low level shear and low level CAPE
appear sufficient for a few tornadoes in the area. However, models
can not quite pin point where these tornadoes are most likely to
occur, mainly because LCL's will initially be over 5000 feet AGL.
However, a lee side low is expected to develop to the south, and
this may be enough to result in increasing southeast winds and
better moisture advection near the surface. With plentiful CAPE
and high lapse rates in the hail growth region, can not rule out
a few storms containing very large hail over 2 inches in diameter.
Please note that hail this large is very rare for September.
After mesoscale analysis and high res model initialization this
morning, it appears severe storms will begin to develop around 2
PM along the I-25 corridor between Douglas and Cheyenne. These
storms will then lift northeast with additional development
expected ahead of the main line between 4 to 7 PM. Then, another
strong line of thunderstorms may push southeast ahead of an
outflow boundary across Niobrara and Converse county, which is
where the damaging winds may originate. Although most of the I-80
corridor is under general risk, or barely marginal risk for
severe storms, models are showing a pretty strong outflow boundary
and line of storms lifting northward out of Colorado later this
evening which may impact the I-80 corridor. Will brief the next
shift accordingly.
Models all show the main upper level trough pushing eastward
across Wyoming on Wednesday. This system will have good dynamic
forcing including excellent jet dynamics aloft. Although the
threat of strong to severe thunderstorms will be lower, expect
several lines of showers and thunderstorms to develop and lift
northeast while they propagate eastward ahead of the trough and
associated cold front. Could see some decent rainfall amounts as
this front moves through the area with most models indicating
around one half inch to one inch of rain. However, each model
differs on the location of this rainfall. In addition, some
colder air will push south into Wyoming behind the main upper
level low as it moves into the Dakotas Wednesday night. Currently,
expect rain to mix with and gradually change over the snow over
elevations of 9500 feet in the Sierra Madre and Snowy Range. A few
models show decent upslope north to northwest winds, which may
result in some light snow accumulations above 10000 feet. With
this cooler air pushing across the rest of the area, temperatures
will be below normal on Thursday with areas east of I-25
struggling to reach 60 degrees during the day. Highs will range in
the middle 60s to low 70s across the lower elevations east of
I-25 Thursday afternoon.
.LONG TERM...(Friday through next Monday)
Issued at 334 AM MDT Tue Sep 10 2019
Friday-Monday...Zonal flow aloft prevails Friday and Saturday, with
the flow aloft turning southwest for Sunday and Monday. High
temperatures will continue a warming trend Friday through Sunday as
700 mb temperatures climb, and then remain warm for Monday as well.
Limited low and mid level moisture Friday through Sunday will likely
keep it dry. Moisture will increase slightly for Monday, helping to
produce isolated afternoon and evening showers and thunderstorms.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1147 AM MDT Tue Sep 10 2019
Severe thunderstorms are the story for this afternoon across all
sites. Hail and damaging winds are the primary concerns but
tornadoes cannot be ruled out in the northern Nebraska Panhandle.
In areas of thunderstorms ceilings and visibilities could drop
down to MVFR and potentially IFR criteria. These storms will taper
off by 4Z. Fog will then be possible in the early morning hours in
our Nebraska sites. It will dissipate by 15Z.
&&
.FIRE WEATHER...
Issued at 1228 PM MDT Tue Sep 10 2019
With chances for wetting rain today and Wednesday, fire weather
concerns will remain low. Cooler temperatures for next few
overnights particularly Thursday and Friday morning with the
highest terrain seeing below freezing temperatures. A freeze watch
is in effect for Wednesday night through Thursday morning for the
Snowy Range forecast zone with forecasted temps dropping below
freezing. Winds will be on the increase Thursday with wind prone
areas on I-25 gusting up to 50 mph. Warmer and drier weather expected
by this weekend with Fire Weather concerns increasing into Sunday.
&&
.HYDROLOGY...
Issued at 334 AM MDT Tue Sep 10 2019
There is a slight risk for flash flooding across far east central
Wyoming, well east of Interstate 25, and most of the northern and
central Nebraska panhandle. Although storms should move
relatively fast across the area today, storms will produce very
heavy rainfall and may train over the same areas. Will consider
issuing a Flash Flood Watch this morning, but models are
struggling with the placement of the storms at this time.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Freeze Watch from Wednesday evening through Thursday morning for
WYZ114.
NE...None.
&&
UPDATE...WM
SHORT TERM...TJT
LONG TERM...RUBIN
AVIATION...CW
FIRE WEATHER...WM
HYDROLOGY...TJTHazardous weather outlook, Sep 10, 2:05 PM MDT, 2 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 205 PM MDT Tue Sep 10 2019 NEZ020-054-055-WYZ103>106-109>119-112015- Banner-Kimball-Cheyenne-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 205 PM MDT Tue Sep 10 2019 This hazardous weather outlook is for portions of western Nebraska...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Widely scattered afternoon and evening thunderstorms are forecast across most of southeast Wyoming Tuesday and Wednesday. Severe weather appears unlikely at this time, but some storms may contain small hail and gusty winds. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Scattered to numerous thunderstorms are expected on Wednesday. Some accumulating snow is possible in the higher mountains above 10,000 feet late Wednesday night and Thursday morning. .Spotter information statement... Spotters are encouraged to report any hail or wind damage from thunderstorms to law enforcement and the Cheyenne, Wyoming National Weather Service. NEZ002-003-019-021-095-096-WYZ101-102-107-108-112015- Dawes-Box Butte-Scotts Bluff-Morrill-North Sioux-South Sioux- Converse County Lower Elevations-Niobrara County- East Platte County-Goshen County- 205 PM MDT Tue Sep 10 2019 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Tornado Watch in effect till 9 PM MDT. There is a risk for scattered severe thunderstorms today across eastern Wyoming and most of western Nebraska. Thunderstorms will develop along Interstate 25 during the afternoon and track northeast. These thunderstorms may contain large hail, very heavy rainfall, and damaging winds. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Scattered to numerous thunderstorms are forecast for Wednesday. A few of these thunderstorms may become strong and contain small hail, frequent lightning, and gusty winds. .Spotter information statement... Spotters to be activated to report any funnel cloud, tornado, hail, and thunderstorm wind to law enforcement and the National Weather Service Office in Cheyenne, Wyoming.
In the hours before
Local storm report, Sep 10, 2:17 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
217 PM MDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL GLENDO 42.50N 105.03W
09/10/2019 E2.75 INCH PLATTE WY EMERGENCY MNGR
HAIL UP TO BASEBALL SIZE IN GLENDO.
&&
REMANUELSpecial weather statement, Sep 10, 2:35 PM MDT, 1 hour 42 minutes before
Special Weather Statement National Weather Service Cheyenne WY 235 PM MDT Tue Sep 10 2019 WYZ101-102-107-108-102115- East Platte County WY-Goshen County WY- Converse County Lower Elevations WY-Niobrara County WY- 235 PM MDT Tue Sep 10 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NIOBRARA... NORTHWESTERN GOSHEN...NORTHEASTERN PLATTE AND SOUTHEASTERN CONVERSE COUNTIES UNTIL 315 PM MDT... At 234 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Manning Ranch to near Guernsey Campground. Movement was east at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Manville, Keeline, Guernsey Campground, Lance Creek, Hartville and Lost Springs. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Cheyenne. && A Tornado Watch remains in effect until 900 PM MDT for southeastern and east central Wyoming. LAT...LON 4303 10455 4235 10451 4228 10494 4289 10498 TIME...MOT...LOC 2034Z 250DEG 19KT 4294 10485 4227 10485 Worley
Special weather statement, Sep 10, 2:54 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
254 PM MDT Tue Sep 10 2019
WYZ106>108-102145-
East Platte County WY-
Central Laramie Range and Southwest Platte County WY-
Goshen County WY-
254 PM MDT Tue Sep 10 2019
...SPECIAL WEATHER STATEMENT...
At 254 PM MDT, Doppler radar was tracking a strong thunderstorm near
Chugwater, or 22 miles southeast of Wheatland, moving east at 20 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Chugwater and Slater.
This includes Interstate 25 in Wyoming between mile markers 51 and
61.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Wyoming.
LAT...LON 4170 10467 4170 10485 4182 10485 4198 10454
4170 10443 4170 10466 4169 10466
TIME...MOT...LOC 2054Z 257DEG 17KT 4177 10475
WorleyLocal storm report, Sep 10, 3:12 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
312 PM MDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 2 S HARTVILLE 42.30N 104.72W
09/10/2019 E1.75 INCH PLATTE WY PUBLIC
&&
REMANUELLocal storm report, Sep 10, 3:14 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
314 PM MDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TORNADO 2 SE HARTVILLE 42.31N 104.70W
09/10/2019 PLATTE WY EMERGENCY MNGR
&&
REMANUELLocal storm report, Sep 10, 3:39 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
339 PM MDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TORNADO 8 ENE GUERNSEY 42.33N 104.61W
09/10/2019 GOSHEN WY STORM CHASER
WEDGE-SHAPED TORNADO.
&&
REMANUELThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 3:07 AM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Sep 10, 3:44 AM MDT | Special Weather Statement | CYS | Laramie | 46 min |
| Sep 10, 4:26 AM MDT | Special Weather Statement | CYS | Goshen | 49 min |
| Sep 10, 5:06 AM MDT | Severe Thunderstorm Warning | CYS | Goshen | 39 min |
| Sep 10, 11:42 AM MDT | Special Weather Statement | CYS | Converse | 48 min |
| Sep 10, 12:16 PM MDT | Freeze Watch | CYS | Albany, Carbon | 27 hr |
| Sep 10, 1:17 PM MDT | Special Weather Statement | CYS | Converse | 43 min |
| Sep 10, 1:59 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 31 min |
| Sep 10, 2:09 PM MDT | Special Weather Statement | CYS | Niobrara | 51 min |
| Sep 10, 2:35 PM MDT | Special Weather Statement | CYS | Niobrara | 40 min |
| Sep 10, 2:54 PM MDT | Special Weather Statement | CYS | Goshen | 51 min |
| Sep 10, 3:01 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 29 min |
| Sep 10, 3:08 PM MDT | Tornado Warning | CYS | Goshen, Platte | 37 min |
| Sep 10, 3:37 PM MDT | Tornado Warning | CYS | Goshen | 23 min |
| Sep 10, 4:00 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 45 min |
| Sep 10, 4:11 PM MDT | Areal Flood Advisory | CYS | Goshen, Platte | 3 hr |
| Sep 10, 4:36 PM MDT | Tornado Warning | CYS | Goshen | 39 min |
| Sep 10, 4:48 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 42 min |
| Sep 10, 4:58 PM MDT | Tornado Warning | CYS | Goshen, Platte | 32 min |
| Sep 10, 5:15 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 16 min |
| Sep 10, 5:24 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 66 min |
| Sep 10, 5:35 PM MDT | Flash Flood Warning | CYS | Goshen | 100 min |
| Sep 10, 5:41 PM MDT | Tornado Warning | CYS | Goshen | 19 min |
| Sep 10, 5:59 PM MDT | Tornado Warning | CYS | Goshen | 31 min |
Nearby
Tornado Warnings in Wyoming, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.